# SDR CA141126006

- Difficulty date: November 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 21195761011
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED A LOSS OF POWER ON THE RT ENGINE DURING CLIMB. THEY RETARDED THE THROTTLE WHICH RESULTED IN ENGINE POWER BEING HELD AT IDLE AND NOT RESPONDING TO THROTTLE LEVER ADVANCEMENT. NO CAS MESSAGE POSTED. FOLLOWING AN UNEVENTFUL LANDING AND ENGINE SHUTDOWN, THE RH ENGINE WOULD NOT RESTART.  A SUBSEQUENT ENGINE DOWNLOAD SHOWED AN ECU CHANNEL A P3 FAULT AND ENGINE SURGE. THE ECU WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
